MathSciNet Relay Station
MathSciNet bibliographic data
MR301015 (46 #175) 14E15
Roberts, Joel Singularity subschemes and generic projections. Bull. Amer. Math. Soc. 78 (1972), 706–708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement